# SDR ASAA2018042024356

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,176 hours, 751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Malfunctioned
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULTED.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER AND PERFORMED AN OPS CHECK, OPS CHECKED GOOD, NO DEFECT NOTED IAW AMM 21-61-00.
